Alert archive / California / High Wind Watches in 2015
High Wind Watch 2, NWS Reno, NV
NWS Reno, NV issued this high wind watch at Apr 12, 2015, 2:26 AM PDT for Mono County, California. It took effect at Apr 13, 2015, 11:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 12, 2015, 2:26 AM PDT (09:26 UTC)
- In effect from
- Apr 13, 2015, 11:00 PM PDT
- Expired
- Apr 13, 2015, 2:47 AM PDT
- In force
- Issued by
- NWS Reno, NV
County Mono County, CA
The radar
The San Joaquin Valley radar (KHNX), 192 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 9.4 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2356 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
423 WWUS75 KREV 120926 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 226 AM PDT SUN APR 12 2015 CAZ073-130000- /O.NEW.KREV.HW.A.0002.150414T0600Z-150414T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 226 AM PDT SUN APR 12 2015 ...HIGH WIND WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: STRONG SOUTHWEST WINDS ARE POSSIBLE LATE MONDAY NIGHT INTO TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. * WINDS: SOUTHWEST 25 TO 40 MPH WITH GUSTS TO 60 MPH. LOCAL GUSTS TO 70 MPH IN WIND PRONE AREAS. * IMPACTS: STRONG...DAMAGING WINDS ARE POSSIBLE WITH DOWNED TREES AND POWER LINES POSSIBLE. STRONG CROSS WINDS ARE EXPECTED ALONG HIGHWAY 395 CREATING POTENTIALLY DANGEROUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS POTENTIAL FOR STRONG DAMAGING WINDS TO AFFECT THE AREA. CONTINUE TO MONITOR THE LATEST FORECASTS AT WEATHER.GOV/RENO. && $$ HTTP://WEATHER.GOV/RENO
2 follow-up statements
573 WWUS75 KREV 121838 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 1138 AM PDT SUN APR 12 2015 CAZ072-NVZ002-131200- /O.NEW.KREV.LW.Y.0010.150413T2100Z-150414T1800Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...INCLINE VILLAGE 1138 AM PDT SUN APR 12 2015 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY FOR LAKE TAHOE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR LAKE TAHOE...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH MONDAY AFTERNOON THEN INCREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH MONDAY NIGHT AND EARLY TUESDAY MORNING. * WAVE HEIGHTS: 2 TO 5 FEET...WITH HIGHEST WAVES MONDAY NIGHT AND EARLY TUESDAY MORNING FROM MID LAKE TO THE NORTH AND EAST SHORES. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL BOATS...INCLUDING PADDLE BOARDS AND KAYAKS SHOULD GET OFF THE LAKE BY MIDDAY MONDAY. THOSE HEADING OUT TUESDAY MORNING SHOULD CHECK CONDITIONS BEFORE LAUNCHING. && $$ NVZ004-131200- /O.NEW.KREV.LW.Y.0010.150413T2100Z-150414T1800Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- 1138 AM PDT SUN APR 12 2015 ...LAKE WIND ADVISORY IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY FOR PYRAMID LAKE... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A LAKE WIND ADVISORY FOR PYRAMID LAKE...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 11 AM PDT TUESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH GUSTS TO 35 MPH OR MORE BY LATE MONDAY AFTERNOON. WINDS MAY QUICKLY SHIFT TO THE NORTHWEST EARLY TUESDAY MORNING. * WAVE HEIGHTS: 2 TO 4 FEET MONDAY EVENING THROUGH TUESDAY MORNING. * SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD CONSIDER GETTING OFF PYRAMID LAKE BY EARLY MONDAY AFTERNOON. THOSE HEADING OUT TUESDAY MORNING SHOULD CHECK CONDITIONS BEFORE LAUNCHING. && $$ CAZ073-131200- /O.CON.KREV.HW.A.0002.150414T0600Z-150414T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 1138 AM PDT SUN APR 12 2015 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. * TIMING: STRONG WINDS ARE LIKELY LATE MONDAY NIGHT AND TUESDAY MORNING AS A COLD FRONT MOVES THROUGH THE EASTERN SIERRA. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS OVER 60 MPH. * IMPACTS: CROSS WINDS AND BLOWING DUST ALONG HIGHWAYS 167 AND 395 COULD LEAD TO DANGEROUS DRIVING CONDITIONS. WINDS MAY DAMAGE TREES...FENCES AND POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OUTDOOR OBJECTS OR IF POSSIBLE BRING THEM INDOORS. HIGH PROFILE VEHICLES SHOULD ALTER TRAVEL PLANS TO AVOID THE HIGH WINDS IN MONO COUNTY FROM MONDAY EVENING TO TUESDAY MORNING. && $$ BRONG HTTP://WEATHER.GOV/RENO
818 WWUS75 KREV 130947 NPWREV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RENO NV 247 AM PDT MON APR 13 2015 NVZ004-140000- /O.NEW.KREV.DU.Y.0002.150414T1200Z-150414T1800Z/ /O.CON.KREV.LW.Y.0010.150413T2100Z-150414T1800Z/ WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- INCLUDING THE CITIES OF...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS 247 AM PDT MON APR 13 2015 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY FOR PYRAMID LAKE... ...BLOWING DUST ADVISORY IN EFFECT FROM 5 AM TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A BLOWING DUST ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 11 AM PDT TUESDAY. A LAKE WIND ADVISORY FOR PYRAMID LAKE REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM PDT TUESDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 MPH WITH GUSTS TO 35 MPH OR MORE BY LATE THIS AFTERNOON. WINDS WILL QUICKLY SHIFT TO THE NORTHWEST WITH A BRIEF PERIOD OF GUSTS TO 50 MPH EARLY TUESDAY MORNING. * VISIBILITY: LESS THAN 3 MILES AT TIMES EARLY...BECOMING LESS THAN 1 MILE AT TIMES AFTER THE WIND SHIFT TUESDAY MORNING. * WAVE HEIGHTS: 2 TO 4 FEET THIS AFTERNOON THROUGH TUESDAY MORNING. * IMPACTS: REDUCED VISIBILITY IN BLOWING DUST WILL CREATE DIFFICULT DRIVING CONDITIONS WITH STRONG CROSS WINDS POSSIBLE ON INTERSTATE 80...HIGHWAY 50 AND HIGHWAY 95 LATE TONIGHT AND TUESDAY MORNING. SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BOATERS SHOULD CONSIDER GETTING OFF PYRAMID LAKE BY EARLY THIS AFTERNOON. THOSE HEADING OUT TUESDAY MORNING SHOULD CHECK CONDITIONS BEFORE LAUNCHING. A BLOWING DUST ADVISORY MEANS THAT BLOWING DUST WILL RESTRICT VISIBILITY. TRAVELERS ARE URGED TO USE CAUTION. && $$ CAZ072-NVZ002-140000- /O.NEW.KREV.WI.Y.0003.150414T0300Z-150414T1800Z/ /O.EXT.KREV.LW.Y.0010.150413T2100Z-150414T0300Z/ GREATER LAKE TAHOE AREA- INCLUDING THE CITIES OF...SOUTH LAKE TAHOE...TRUCKEE... INCLINE VILLAGE 247 AM PDT MON APR 13 2015 ...LAKE WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING FOR LAKE TAHOE... ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY. THE LAKE WIND ADVISORY FOR LAKE TAHOE IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM PDT THIS EVENING. * WINDS: SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 MPH THIS AFTERNOON THEN INCREASING TO 20 TO 35 MPH WITH GUSTS TO 55 MPH TONIGHT AND EARLY TUESDAY MORNING. LOCAL GUSTS TO 65 MPH NEAR HIGHWAY 89 ON THE WEST SHORE OF LAKE TAHOE. * WAVE HEIGHTS: 2 TO 5 FEET...WITH HIGHEST WAVES TONIGHT AND EARLY TUESDAY MORNING FROM MID LAKE TO THE NORTH AND EAST SHORES. * IMPACTS: STRONG DANGEROUS CROSS WINDS ARE EXPECTED ALONG AREA HIGHWAYS...ESPECIALLY 28...89 AND 267. ON LAKE TAHOE SMALL BOATS WILL BE PRONE TO CAPSIZING AND SHOULD REMAIN OFF LAKE WATERS UNTIL CONDITIONS IMPROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL BOATS...INCLUDING PADDLE BOARDS AND KAYAKS SHOULD GET OFF THE LAKE BY MIDDAY. THOSE HEADING OUT TUESDAY MORNING SHOULD CHECK CONDITIONS BEFORE LAUNCHING. MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ CAZ073-140000- /O.UPG.KREV.HW.A.0002.150414T0600Z-150414T1800Z/ /O.NEW.KREV.WI.Y.0003.150414T0600Z-150414T1800Z/ MONO- INCLUDING THE CITIES OF...BRIDGEPORT...MAMMOTH LAKES 247 AM PDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS UPGRADED THE HIGH WIND WATCH TO A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT TUESDAY. * TIMING: STRONG WINDS ARE LIKELY LATE TONIGHT AND TUESDAY MORNING AS A COLD FRONT MOVES THROUGH THE REGION. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 70 MPH IN WIND PRONE AREAS. * IMPACTS: STRONG CROSS WINDS ARE EXPECTED ON HIGHWAY 395 AND HIGHWAY 167 WITH HAZARDOUS DRIVING CONDITIONS. BLOWING DUST IS ALSO POSSIBLE WHICH WILL REDUCE VISIBILITY AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SECURE LOOSE OUTDOOR OBJECTS OR IF POSSIBLE BRING THEM INDOORS. HIGH PROFILE VEHICLES SHOULD ALTER TRAVEL PLANS TO AVOID THE HIGH WINDS IN MONO COUNTY FROM THIS EVENING THROUGH TUESDAY MORNING. && $$ NVZ003-140000- /O.NEW.KREV.WI.Y.0003.150414T0300Z-150414T1800Z/ GREATER RENO-CARSON CITY-MINDEN AREA- INCLUDING THE CITIES OF...SPARKS...GARDNERVILLE...VIRGINIA CITY 247 AM PDT MON APR 13 2015 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A WIND ADVISORY... WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT TUESDAY. * TIMING: STRONG WINDS ARE LIKELY LATE TONIGHT AND TUESDAY MORNING AS A COLD FRONT MOVES THROUGH THE EASTERN SIERRA AND WESTERN NEVADA. * WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH. LOCAL GUSTS TO 65 MPH IN WIND PRONE AREAS NEAR HIGHWAY 395. * IMPACTS: STRONG CROSS WINDS WILL CREATE HAZARDOUS DRIVING CONDITIONS INCLUDING HIGHWAY 395 AND I-580. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS...ESPECIALLY IN HIGH PROFILE VEHICLES...SHOULD USE CAUTION AND REMAIN ALERT FOR SUDDEN GUSTS OR CROSS WINDS. CHECK OUR WEBSITE AT WEATHER.GOV/RENO OR LISTEN TO NOAA WEATHER RADIO FOR UPDATES ON THIS SITUATION. && $$ HTTP://WEATHER.GOV/RENO
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this high wind watch went out at Apr 12, 2:25 AM PDT, 1 minute earlier.
Area forecast discussion, Apr 12, 2:25 AM PDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
225 AM PDT SUN APR 12 2015
.SYNOPSIS...
HIGH PRESSURE OVER NORTHEAST CALIFORNIA AND WESTERN NEVADA WILL
BRING ABOVE AVERAGE TEMPERATURES THROUGH MONDAY. WINDS WILL
INCREASE MONDAY AND TUESDAY AS A STRONG COLD FRONT MOVES THROUGH
THE REGION. IT WILL BE COOLER TUESDAY WITH A CHANCE FOR LIGHT
SHOWERS NORTH OF INTERSTATE 80. COLD MORNINGS ARE EXPECTED
WEDNESDAY AND THURSDAY BEFORE ABOVE AVERAGE TEMPERATURES RETURN
LATE NEXT WEEK.
&&
.SHORT TERM...
MAIN FOCUS CONTINUES TO BE ON THE WIND POTENTIAL MONDAY NIGHT AS
00Z MODEL SUITE HAS COME IN STRONGER AND FURTHER SOUTH. UNTIL
THEN, A QUIET DAY WITH LIGHT WINDS TODAY UNDER A SHORT WAVE RIDGE
BEFORE THE NEXT TROUGH APPROACHES LATE MONDAY. WINDS WILL INCREASE
DURING THE DAY MONDAY WITH BREEZY CONDITIONS AND GUSTS TO 35 MPH.
TEMPERATURES WILL REMAIN MILD AS 700 MB TEMPS REMAIN ABOVE FREEZING.
THEN THE COLD FRONT MOVES THROUGH MONDAY NIGHT WITH SOME STRONG
WINDS POSSIBLE AHEAD OF IT. 700 MB WINDS ARE EXPECTED TO INCREASE
NOW TO 60-70 KTS FROM 06-12Z TUESDAY JUST AHEAD OF THE FRONT,
ESPECIALLY NEAR AND SOUTH OF I-80. HOWEVER, DESPITE THE STRONG
WINDS ALOFT, A STRONG BREAKING MOUNTAIN WAVE DOES NOT LOOK
POSSIBLE EXCEPT OVER MONO COUNTY. ALL AREAS WILL SEE GUSTS TO 45
MPH POSSIBLE, WITH LOCAL GUSTS TO 60 MPH IN A FEW WIND PRONE
AREAS. THE FRONT MOVES THROUGH TOO QUICKLY NORTH OF HIGHWAY 50 FOR
A STABLE BREAKING WAVE TO DEVELOP PER MODELS.
AS FOR MONO COUNTY, NAM AND GFS HAVE BEEN SHOWING A DECENT
BREAKING WAVE EVENT THERE NOW. WHILE THIS IS RELATIVELY RECENT,
AND MODELS HAVE BEEN FLOPPING, IT IS ONLY 48 HRS OR SO OUT. IN
ADDITION, POTENTIAL IS THERE FOR A FEW GUSTS TO 70 MPH SO WILL
HOIST A HIGH WIND WATCH FOR MONO COUNTY. IN ADDITION, THERE WILL
LIKELY BE SOMW BLOWING DUST FOR MANY AREAS AND THERE COULD BE FIRE
WEATHER ISSUES FOR MONO COUNTY, SEE THAT DISCUSSION BELOW.
PRECIP IS ALSO POSSIBLE BEHIND THE FRONT, AND LIKELY TO BE MOSTLY
SNOW AS 700 MB TEMPS DROP TO -10 C OR BELOW BEHIND IT. HOWEVER,
THE PRECIP IS EXPECTED TO BE SHORT LIVED AND LIGHT. THERE COULD BE
AN INCH OR SO OF ACCUMULATION ABOVE 5000 FEET IN HEAVIER SHOWERS
NORTH OF I-80.
BEHIND THE FRONT TUESDAY, IT WILL BE COLD WITH BRISK NORTHWEST
WINDS AND HIGHS ONLY IN THE 40S AND 50S. WINDS WILL BECOME MORE
NORTHEAST TUESDAY NIGHT WITH A HARD FREEZE POSSIBLE. AGAIN THOUGH,
THIS IS QUITE COMMON FOR MID-APRIL. WALLMANN
.LONG TERM...WEDNESDAY THROUGH SATURDAY...
TROUGH IS COMING IN STRONGER AND FURTHER SOUTH JUST PRIOR TO PERIOD
AND THEN CLOSING OFF WED-THU AS IT DROPS SOUTHEASTWARD INTO THE FOUR
CORNERS AREA. THIS WILL RESULT IN A STRONGER NORTHEAST TO EAST
GRADIENT ON ITS BACK SIDE WITH THE MAIN IMPACT BEING A SLOWDOWN OF
THE WARMING TREND FOR MID WEEK. THE GEFS/EC ARE IN AGREEMENT WITH
THIS ADJUSTMENT AND WE HAVE COOLED TEMPS FOR WED-THU AND INTRODUCED
A BIT MORE NORTHEAST WIND. THE AIRMASS WILL BE VERY DRY WITH MANY
AREAS TO SEE DEWPOINTS IN THE SINGLE DIGITS AND LOW TEENS. THIS WILL
RESULT IN VERY CHILLY NIGHTTIMES WITH LOWS IN THE 20S FOR MANY AREAS.
THE AREA WILL BE MOSTLY UNDER WEAK FLOW FRI-SAT ALTHOUGH SOME GFS
MEMBERS BRUSH THE AREA WITH A WEAK TROUGH. THE ECMWF IS SHOWING MORE
RIDGE THIS MORNING. SO WE HAVE MADE FEW CHANGES WITH DRY CONDITIONS
AND TEMPERATURES MOSTLY 60S SIERRA TO 70S LOWER ELEVATIONS. IT COULD
BE WARMER PER THE ECMWF, BUT CONFIDENCE IS LOW IN THIS DETAIL. WE
ARE NOT SEEING ANY SIGNIFICANT IMPACTS REGARDLESS. HOHMANN
&&
.AVIATION...
PATCHY FREEZING FOG FOR SIERRA VALLEYS THIS MORNING WILL BURN OFF
AROUND 16Z. THIS INCLUDES KTRK. OTHERWISE VFR AND LIGHT WINDS TODAY.
A STRONG COLD FRONT WILL BRING INCREASING SOUTHWEST TO WEST WINDS
MONDAY AFTERNOON AND EVENING WITH GUSTS 30-35KT WIDESPREAD AFTER 22Z
MONDAY. WINDS WILL CONTINUE OVERNIGHT INTO TUESDAY MORNING AS THE
COLD FRONT PASSES. THERE IS A HIGH WIND POTENTIAL FOR THE EASTERN
SIERRA, MAINLY FROM KMEV-KBIH 06Z TUE-18Z TUE, WHERE WINDS COULD
GUSTS OVER 50KT. HOHMANN
&&
.FIRE WEATHER...
MODELS HAVE TRENDED BACK FARTHER SOUTH WITH TROUGH MON-TUE AND NOW
SHOW MORE POTENT SURFACE GRADIENTS BEGINNING MONDAY AFTERNOON AND
CONTINUING MON NIGHT-TUE MORNING AS THE FRONT WORKS ACROSS THE
EASTERN SIERRA AND WESTERN NV. WIDESPREAD WIND GUSTS 35-45 MPH CAN
BE EXPECTED. EVEN HIGHER WINDS COULD DEVELOP ALONG THE EASTERN
SIERRA FROM MINDEN SOUTHWARD TO MAMMOTH LAKES AND EVEN POINTS
FARTHER SOUTH. WIND GUSTS COULD REACH 60-70 MPH THROUGH THIS AREA
FOR 3-6 HOURS STARTING VERY LATE EVENING MONDAY AND CONTINUING TO
AROUND DAYBREAK TUESDAY. GIVEN THE UNSEASONABLY DRY CONDITIONS AND
HUMIDITY LEVELS HOLDING AROUND 20-30%, THE FIRE POTENTIAL WILL BE
HEIGHTENED ACROSS MONO COUNTY. HOHMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...HIGH WIND WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
CAZ073.
&&
FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 11:21 AM PDT | Fire Weather Watch | REV | 15 hr | |
| Apr 12, 11:38 AM PDT | Lake Wind Advisory | REV | Alpine, El Dorado, Nevada, Placer | 53 hr |
Nearby
High Wind Watches in California, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.